Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Insufficiency of Torres’ conditions for two-component classical links
HTML articles powered by AMS MathViewer

by M. L. Platt PDF
Trans. Amer. Math. Soc. 296 (1986), 125-136 Request permission

Abstract:

Torres has given necessary conditions for a polynomial to be the Alexander polynomial of a two component link. For certain links, additional conditions are necessary. Hillman gave one example for linking number $6$. Here we give examples for all other linking numbers except $0, \pm 1$, and $\pm 2$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25
  • Retrieve articles in all journals with MSC: 57M25
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 296 (1986), 125-136
  • MSC: Primary 57M25
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0837802-0
  • MathSciNet review: 837802